A 27-year-old member asked:
What will be the effect of overdose on excedrin (apap/asa/caffeine)?
3 doctor answers • 9 doctors weighed in
Internal Medicine 25 years experience
LIver failure, death: Acetaminophen (found in tylenol, (acetaminophen) excedrine, and many over-the-counter and prescription medications) is safe in standard doses, but highly dangerous when overdosed. Liver failure severe enough to require liver transplant to continue to live can occur, as can death. No prescription or over-the-counter medicine should ever be taken above prescribed/labeled limits.
6.1k viewsReviewed >2 years ago
A Verified Doctoranswered
Organ damage: Either your kidneys or liver can become permanently damaged. Follow the directions on the bottle to prevent serious complications.
4.9k viewsReviewed >2 years ago
Pain Management 25 years experience
Death: An overdose would be quite dangerous and possibly lead to damage to both your liver and kidneys. Please do not exceed the manufacturer recommendations when taking over-the-counter medications.
4.9k viewsAnswered >2 years ago
Last updated Jan 15, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.